MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-65D250
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and is pending evaluation.The root cause is unable to be determined at this time.A supplemental report will be submitted upon completion of device evaluation.
 
Event or Problem Description
Information was received that the nail had evidence of corrosion.No patient adverse event was reported.
 
Additional Manufacturer Narrative
The device was returned for visual and functional testing.Visual inspection of the returned device revealed evidence of corrosion.Per reported failure, functional testing was not applicable.The root cause of the reported defect code is due to the mechanical micro-movement within the anti-rotation junction of the of the devices due to the higher weight bearing potential.Review of device history records reveal that the device was visually inspected and functionally tested prior to release.
 
Event or Problem Description
No additional information provided.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key12478165
Report Number3006179046-2021-00463
Device Sequence Number3892016
Product Code HSB
UDI-Device Identifier00887517951175
UDI-Public887517951175
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-65D250
Device Lot Number9101811AAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight64